# SDR SWIA201334690

- Difficulty date: September 18, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 27,333 hours, 16,569 cycles
- Engine: Ge CF348C1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHILE ADVANCING POWER FOR TAKEOFF, N1 DID NOT INCREASE & ITT REACHED 1027Â° ON RT ENGINE.  REJECTED THE TAKEOFF & RT ENGINE AUTO SHUTDOWN.  RETURNED TO GATE.  FLT#4963 REPLACED RT ENGINE FUEL METERING UNIT & OPERABILITY BLEED VALVE.  PERFORMED BORESCOPE INSPECTION OF THE COMPRESSOR BLADES, VG VANE, NO DAMAGE NOTED.  PERFORMED OVER 20 ENGINE ACCELERATION RUNS UNDER VARIOUS CONFIGURATIONS, UNABLE TO DUPLICATE ANY ENGINE FAULTS AT THIS TIME.
